MathSciNet Relay Station
MathSciNet bibliographic data
MR1062832 (92c:54028) 54D20 (54E50)
Lawrence, L. Brian Lindelöf spaces concentrated on Bernstein subsets of the real line. Proc. Amer. Math. Soc. 114 (1992), no. 1, 211–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement